# SDR UALA2009092803058

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 67,534 hours, 19,416 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  FOUND SLIDE PACK STATIC LINE CAME PARTIALLY OUT OF ITS STOWAGE LOCATION, INTERFERING WITH GIRT BAR.  INSPECTED LINE AN ATTACH POINTS, AND RESTOWED.  CONFIRMED DOOR OPENS AND CLOSES NORMALLY, AND ARMS AND DISARMS NORMALLY.
